# SDR 96ZZZX349

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N24883
- Make and model: Cessna 152
- Aircraft serial: 15280430
- Engine: Lyc O235L2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Tappet
- Part number: 71105ASR177
- Condition: Defective
- Location: Nr 4 Cylinder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE EXPERIENCED INTERMITTENT MISS.  WHILE TROUBLESHOOTING, DISCOVERED NR 4 CYLINDER ROCKER TO VALVE CLEARANCE COULD NOT BE SET PROPERLY.  ENGINE TORN DOWN AND FOUND TWO TAPPETS DEFECTIVE.  SOCKET END WAS LOOSE AND TURNED FREELY IN END OF BODY.  CAUSED EXCESSIVE WEAR ON SOCKET TO THE POINT THAT VALVE ADJUSTMENT NOT ATTAINABLE.  TWO OF THE EIGHT HAD THIS CONDITION.  BOTH ON NR 4 CYLINDER.
